# SDR 00FDEA00690

- Difficulty date: September 30, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Part number: 7909601
- Part serial: 89121344
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESS ALT WARN HORN CAME ON.  RAN RED TABS.  CHANGED CABIN PRESSURE CONTROLLER PRECAUTIONARY.  NO FUSELAGE LEAKS NOTED.  NO PACK LEAKS NOTED.  ALL SYS CK NORMAL ON GROUND.  WORK ACCOMP PER MM 21-31-0, 21-31-10 & JRH.
